Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 486458, 18 pages
http://dx.doi.org/10.1155/2012/486458
Research Article

New Traveling Wave Solutions by the Extended Generalized Riccati Equation Mapping Method of the -Dimensional Evolution Equation

School of Mathematical Sciences, Universiti Sains Malaysia (USM), 11800 Penang, Malaysia

Received 19 September 2012; Accepted 14 October 2012

Academic Editor: Mohamed A. Abdou

Copyright © 2012 Hasibun Naher and Farah Aini Abdullah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. J. Ablowitz and P. A. Clarkson, Solitons, Nonlinear Evolution Equations and Inverse Scattering, Cambridge University Press, Cambridge, UK, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. C. Rogers and W. F. Shadwick, Backlund Transformations and Their Applications, Academic Press, New York, NY, USA, 1982. View at Zentralblatt MATH
  3. R. Hirota, “Exact solution of the korteweg-de vries equation for multiple Collisions of solitons,” Physical Review Letters, vol. 27, no. 18, pp. 1192–1194, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. M. Song and Z. Liu, “Periodic wave solutions and their limits for the generalized KP-BBM equation,” Journal of Applied Mathematics, vol. 2012, Article ID 363879, 25 pages, 2012. View at Publisher · View at Google Scholar
  5. X. Wu, W. Rui, and X. Hong, “Exact traveling wave solutions of explicit type, implicit type, and parametric type for K(m,n) equation,” Journal of Applied Mathematics, vol. 2012, Article ID 236875, 23 pages, 2012. View at Publisher · View at Google Scholar
  6. S. Liu, Z. Fu, S. Liu, and Q. Zhao, “Jacobi elliptic function expansion method and periodic wave solutions of nonlinear wave equations,” Physics Letters A, vol. 289, no. 1-2, pp. 69–74, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. Z. I. A. Al-Muhiameed and E. A.-B. Abdel-Salam, “Generalized Jacobi elliptic function solution to a class of nonlinear Schrodinger-type equations,” Mathematical Problems in Engineering, vol. 2011, Article ID 575679, 11 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. K. A. Gepreel and A. R. Shehata, “Jacobi elliptic solutions for nonlinear differential difference equations in mathematical physics,” Journal of Applied Mathematics, vol. 2012, Article ID 710375, 15 pages, 2012. View at Google Scholar · View at Zentralblatt MATH
  9. N. A. Kudryashov, “Exact solutions of the generalized Kuramoto-Sivashinsky equation,” Physics Letters A, vol. 147, no. 5-6, pp. 287–291, 1990. View at Publisher · View at Google Scholar
  10. A. A. Soliman and H. A. Abdo, “New exact solutions of nonlinear variants of the RLW, and PHI-four and Boussinesq equations based on modified extended direct algebraic method,” International Journal of Nonlinear Science, vol. 7, no. 3, pp. 274–282, 2009. View at Google Scholar
  11. J.-H. He, “Homotopy perturbation method with an auxiliary term,” Abstract and Applied Analysis, vol. 2012, Article ID 857612, 7 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. F. A. Godinez, M. A. Escobedo, and M. Navarrete, “Homotopy analysis method for the Rayleigh equation governing the radial dynamics of a multielectron bubble,” Journal of Applied Mathematics, vol. 2012, Article ID 591058, 20 pages, 2012. View at Publisher · View at Google Scholar
  13. J.-H. He and X.-H. Wu, “Exp-function method for nonlinear wave equations,” Chaos, Solitons & Fractals, vol. 30, no. 3, pp. 700–708, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. H. Naher, F. A. Abdullah, and M. Ali Akbar, “New traveling wave solutions of the higher dimensional nonlinear partial differential equation by the exp-function method,” Journal of Applied Mathematics, vol. 2012, Article ID 575387, 14 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. S. T. Mohyud-Din, M. A. Noor, and K. I. Noor, “Exp-function method for traveling wave solutions of modified Zakharov-Kuznetsov equation,” Journal of King Saud University, vol. 22, no. 4, pp. 213–216, 2010. View at Publisher · View at Google Scholar · View at Scopus
  16. H. Naher, F. A. Abdullah, and M. A. Akbar, “The exp-function method for new exact solutions of the nonlinear partial differential equations,” International Journal of the Physical Sciences, vol. 6, no. 29, pp. 6706–6716, 2011. View at Google Scholar
  17. J.-M. Kim and C. Chun, “New exact solutions to the KdV-Burgers-Kuramoto equation with the Exp-function method,” Abstract and Applied Analysis, vol. 2012, Article ID 892420, 10 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. A. M. Wazwaz, “A new (2+1)-dimensional Korteweg-de-Vries equation and its extension to a new (3+1)-dimensional Kadomtsev-Petviashvili equation,” Physica Scripta, vol. 84, no. 3, Article ID 035010, 2011. View at Publisher · View at Google Scholar
  19. Y. Liu, H. Li, J. Wang, and W. Gao, “A new positive definite expanded mixed finite element method for parabolic integrodifferential equations,” Journal of Applied Mathematics, vol. 2012, Article ID 391372, 24 pages, 2012. View at Publisher · View at Google Scholar
  20. H. Ni, L.-X. Tian, and Y. Hong-Xing, “On the positive almost periodic solutions of a class of nonlinear Lotka-Volterra type system with feedback control,” Journal of Applied Mathematics, vol. 2012, Article ID 135075, 15 pages, 2012. View at Google Scholar · View at Zentralblatt MATH
  21. J. He, “Variational iteration method for delay differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 2, no. 4, pp. 235–236, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  22. Q. Liu and R. Xu, “Periodic solutions of a Cohen-Grossberg-type BAM neural networks with distributed delays and impulses,” Journal of Applied Mathematics, vol. 2012, Article ID 643418, 17 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. M. Noor, K. Noor, A. Waheed, and E. A. Al-Said, “An efficient method for solving system of third-order nonlinear boundary value problems,” Mathematical Problems in Engineering, vol. 2011, Article ID 250184, 14 pages, 2011. View at Publisher · View at Google Scholar
  24. Y. Li and C. Wang, “Three positive periodic solutions to nonlinear neutral functional differential equations with parameters on variable time scales,” Journal of Applied Mathematics, vol. 2012, Article ID 516476, 28 pages, 2012. View at Google Scholar · View at Zentralblatt MATH
  25. Z. I. A. Al-Muhiameed and E. A.-B. Abdel-Salam, “Generalized hyperbolic function solution to a class of nonlinear Schrodinger-type equations,” Journal of Applied Mathematics, vol. 2012, Article ID 265348, 15 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. A. H. Bhrawy, A. S. Alofi, and S. I. El-Soubhy, “An extension of the Legendre-Galerkin method for solving sixth-order differential equations with variable polynomial coefficients,” Mathematical Problems in Engineering, vol. 2012, Article ID 896575, 13 pages, 2012. View at Google Scholar
  27. A. Biswas and E. Zerrad, “1-soliton solution of the Zakharov-Kuznetsov equation with dual-power law nonlinearity,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 9-10, pp. 3574–3577, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  28. J. F. Alzaidy, “Extended mapping method and its applications to nonlinear evolution equations,” Journal of Applied Mathematics, vol. 2012, Article ID 597983, 14 pages, 2012. View at Publisher · View at Google Scholar
  29. M. Wang, X. Li, and J. Zhang, “The (G/G)-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics,” Physics Letters A, vol. 372, no. 4, pp. 417–423, 2008. View at Publisher · View at Google Scholar
  30. J. Feng, W. Li, and Q. Wan, “Using (G/G)-expansion method to seek the traveling wave solution of Kolmogorov-Petrovskii-Piskunov equation,” Applied Mathematics and Computation, vol. 217, no. 12, pp. 5860–5865, 2011. View at Publisher · View at Google Scholar
  31. H. Naher, F. A. Abdullah, and M. A. Akbar, “The (G/G)-expansion method for abundant traveling wave solutions of Caudrey-Dodd-Gibbon equation,” Mathematical Problems in Engineering, vol. 2011, Article ID 218216, 11 pages, 2011. View at Publisher · View at Google Scholar
  32. E. M. E. Zayed and S. Al-Joudi, “Applications of an extended (G/G)-expansion method to find exact solutions of nonlinear PDEs in mathematical physics,” Mathematical Problems in Engineering, vol. 2010, Article ID 768573, 19 pages, 2010. View at Publisher · View at Google Scholar
  33. K. A. Gepreel, “Exact solutions for nonlinear PDEs with the variable coefficients in mathematical physics,” Journal of Information and Computing Science, vol. 6, no. 1, pp. 003–014, 2011. View at Google Scholar
  34. R. Abazari and R. Abazari, “Hyperbolic, trigonometric and rational function solutions of Hirota-Ramani Equation via (G/G)-expansion method,” Mathematical Problems in Engineering, vol. 2011, Article ID 424801, 11 pages, 2011. View at Publisher · View at Google Scholar
  35. T. Ozis and . Aslan, “Application of the (G/G)-expansion method to Kawahara type equations using symbolic computation,” Applied Mathematics and Computation, vol. 216, no. 8, pp. 2360–2365, 2010. View at Publisher · View at Google Scholar
  36. H. Naher, F. A. Abdullah, and M. A. Akbar, “New traveling wave solutions of the higher dimensional nonlinear evolution equation by the improved (G/G)-expansion method,” World Applied Sciences Journal, vol. 16, no. 1, pp. 11–21, 2012. View at Google Scholar
  37. H. Naher and F. A. Abdullah, “Some new traveling wave solutions of the nonlinear reaction diffusion equation by using the improved (G/G)-expansion method,” Mathematical Problems in Engineering, vol. 2012, Article ID 871724, 17 pages, 2012. View at Publisher · View at Google Scholar
  38. H. Naher and F. A. Abdullah, “Some new solutions of the combined KdV-MKdV equation by using the improved (G/G)-expansion method,” World Applied Sciences Journal, vol. 16, no. 11, pp. 1559–1570, 2012. View at Google Scholar
  39. H. Naher and F. A. Abdullah, “The improved (G/G)-expansion method for the (2+1)-dimensional Modified Zakharov-Kuznetsov equation,” Journal of Applied Mathematics, vol. 2012, Article ID 438928, 20 pages, 2012. View at Publisher · View at Google Scholar
  40. S.-D. Zhu, “The generalizing Riccati equation mapping method in non-linear evolution equation: application to (2+1)-dimensional Boiti-Leon-Pempinelle equation,” Chaos, Solitons and Fractals, vol. 37, no. 5, pp. 1335–1342, 2008. View at Publisher · View at Google Scholar
  41. A. Bekir and A. C. Cevikel, “The tanh-coth method combined with the Riccati equation for solving nonlinear coupled equation in mathematical physics,” Journal of King Saud University, vol. 23, pp. 127–132, 2011. View at Google Scholar
  42. S. Guo, L. Mei, Y. Zhou, and C. Li, “The extended Riccati equation mapping method for variable-coefficient diffusion-reaction and mKdV equations,” Applied Mathematics and Computation, vol. 217, no. 13, pp. 6264–6272, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  43. B. Li, Y. Chen, H. Xuan, and H. Zhang, “Generalized Riccati equation expansion method and its application to the (3+1)-dimensional Jumbo-Miwa equation,” Applied Mathematics and Computation, vol. 152, no. 2, pp. 581–595, 2004. View at Publisher · View at Google Scholar
  44. A. Salas, “Some exact solutions for the Caudrey-Dodd-Gibbon equation,” Mathematical Physics. In press, http://128.84.158.119/abs/0805.2969v2.
  45. H. Naher and F. A. Abdullah, “The modified Benjamin-Bona-Mahony equation via the extended generalized Riccati equation mapping method,” Applied Mathematical Sciences, vol. 6, no. 111, pp. 5495–5512, 2012. View at Google Scholar
  46. M. Khalfallah, “New exact traveling wave solutions of the (2+1) dimensional Zakharov-Kuznetsov (ZK) equation,” Analele stiintifice ale Universitatii Ovidius Constanta, vol. 15, no. 2, pp. 35–44, 2007. View at Google Scholar · View at Zentralblatt MATH
  47. A. Bekir, “Application of the (G/G)-expansion method for nonlinear evolution equations,” Physics Letters A, vol. 372, no. 19, pp. 3400–3406, 2008. View at Publisher · View at Google Scholar